MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CC TIB INSERT SIZE 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CC TIB INSERT SIZE 3, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-65-3015
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Distress (2329)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-010-06-0230 - tru cc femoral size 3 left, 6593194.02-012-60-1680 - tru stem ext 16mm x 80mm, 6614314.208-06-03 - cc distal fem augment sz 3, 10mm, 7030343.208-06-03 - cc distal fem augment sz 3, 10mm, 7030344.Cs-05cc - intersep calcium sulfate 19091.These devices are used for treatment and not diagnosis.There is no additional information available.Pending investigation.
 
Event or Problem Description
It was reported via legal documentation that a patient had a left total knee arthroplasty on (b)(6) 2022, and then experienced revision surgical procedure on (b)(6) 2023 approximately 10 months after initial implant.No images were provided.There is no other information available.
 
Additional Manufacturer Narrative
H6: corrected manufacturer narrative: the reason for the revision reported in (b)(4) cannot be confirmed from the information provided but may be the result of prosthesis wear.The reported prosthesis wear could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Additionally, this device was packaged after initiation of the recall and was not packaged in a non-conforming vacuum bag.

Brand Name
LOGIC CC TIB INSERT SIZE 3, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
michael crader
MDR Report Key18885592
Report Number1038671-2024-00477
Device Sequence Number7540096
Product Code JWH
UDI-Device Identifier10885862266019
UDI-Public10885862266019
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K150890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/19/2025
Device Catalogue Number02-012-65-3015
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown